# SDR CALA2015021293117

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 100,701 hours, 15,739 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON EXTERNAL SKIN OF BULK CARGO DOOR ABOVE EXTERNAL DOUBLER.  DOUBLER INSTALLED IAW SRM 52-30-01 FIG 201 REPAIR 6.  CAT B REPAIR REQUIRES LFEC INSPECTION IAW NDT PART 6 53-00-06 AT 30000C AFTER AIRPLANE DELIVERY.
